Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 3

Gabriel’s theorem and birational geometry
John Calabrese and Roberto Pirisi.
Proc. Amer. Math. Soc. 149 (2021), 907-922
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211851
The smallest prime in a conjugacy class and the first sign change for automorphic $L$-functions
Peter J. Cho and Henry H. Kim.
Proc. Amer. Math. Soc. 149 (2021), 923-933
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211852
Symmetries of shamrocks IV: The self-complementary case
Mihai Ciucu.
Proc. Amer. Math. Soc. 149 (2021), 935-951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211853
Scalarly weakly almost periodic distal representations are strongly almost periodic
H. D. Junghenn.
Proc. Amer. Math. Soc. 149 (2021), 953-960
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211854
Segal spaces, spans, and semicategories
Rune Haugseng.
Proc. Amer. Math. Soc. 149 (2021), 961-975
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211855
Sequences of monoidal transformations of a regular noetherian local domain
A. Granja.
Proc. Amer. Math. Soc. 149 (2021), 977-990
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211856
Ramification of wild automorphisms of Laurent series fields
Kenz Kallal and Hudson Kirkpatrick.
Proc. Amer. Math. Soc. 149 (2021), 991-1009
Abstract, references and article information
Full-text PDF
MathSciNet review: 4211857
On the geometry of the second fundamental form of the Torelli map
Paola Frediani and Gian Pietro Pirola.
Proc. Amer. Math. Soc. 149 (2021), 1011-1024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211858
Piltz divisor problem over number fields à la Voronoï
Soumyarup Banerjee.
Proc. Amer. Math. Soc. 149 (2021), 1025-1038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211859
Congruences satisfied by eta-quotients
Nathan C. Ryan, Zachary Scherr, Nicolás Sirolli and Stephanie Treneer.
Proc. Amer. Math. Soc. 149 (2021), 1039-1051
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211860
On the absence of remainders in the Wiener-Ikehara and Ingham-Karamata theorems: A constructive approach
Frederik Broucke, Gregory Debruyne and Jasson Vindas.
Proc. Amer. Math. Soc. 149 (2021), 1053-1060
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211861
Entropy bounds through continuum theory
C. A. Morales, B. San Martin and V. F. Sirvent.
Proc. Amer. Math. Soc. 149 (2021), 1061-1075
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211862
Harmonic extension from the exterior of a cylinder
Stephen J. Gardiner and Hermann Render.
Proc. Amer. Math. Soc. 149 (2021), 1077-1089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211863
A large plane set intersecting lines in infinitely many directions in at most one point
Vladimir Eiderman and Michael Larsen.
Proc. Amer. Math. Soc. 149 (2021), 1091-1098
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211864
Optimal estimates for far field asymptotics of solutions to the quasi-geostrophic equation
Masakazu Yamamoto and Yuusuke Sugiyama.
Proc. Amer. Math. Soc. 149 (2021), 1099-1110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211865
A counterexample to $C^k$-regularity for the Newlander-Nirenberg theorem
Liding Yao.
Proc. Amer. Math. Soc. 149 (2021), 1111-1115
Abstract, references and article information
Full-text PDF
MathSciNet review: 4211866
Bifurcation curves of a Dirichlet problem with geometrically concave nonlinearity and an application to the generalized logistic growth model
Kuo-Chih Hung.
Proc. Amer. Math. Soc. 149 (2021), 1117-1126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211867
Quantitative recurrence properties for self-conformal sets
Simon Baker and Michael Farmer.
Proc. Amer. Math. Soc. 149 (2021), 1127-1138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211868
Completely coarse maps are ${\mathbb {R}}$-linear
Bruno M. Braga and Javier Alejandro Chávez-Domínguez.
Proc. Amer. Math. Soc. 149 (2021), 1139-1149
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211869
Positive intertwiners for Bessel functions of type B
Margit Rösler and Michael Voit.
Proc. Amer. Math. Soc. 149 (2021), 1151-1163
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211870
Periodic solutions and attractiveness for some partial functional differential equations with lack of compactness
Khalil Ezzinbi and Mohamed Aziz Taoudi.
Proc. Amer. Math. Soc. 149 (2021), 1165-1174
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211871
Pollard waves with underlying currents
David Henry and Tony Lyons.
Proc. Amer. Math. Soc. 149 (2021), 1175-1188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211872
The unitary extension principle for locally compact abelian groups with co-compact subgroups
Ole Christensen and Say Song Goh.
Proc. Amer. Math. Soc. 149 (2021), 1189-1202
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211873
A universal gap for non-spin quantum control systems
Jean-Paul Gauthier and Francesco Rossi.
Proc. Amer. Math. Soc. 149 (2021), 1203-1214
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211874
A rigidity theorem for Killing vector fields on compact manifolds with almost nonpositive Ricci curvature
Atsushi Katsuda and Takuya Nakamura.
Proc. Amer. Math. Soc. 149 (2021), 1215-1224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211875
An optimal plank theorem
Oscar Ortega-Moreno.
Proc. Amer. Math. Soc. 149 (2021), 1225-1237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211876
A note on the selfsimilarity of limit flows
Beomjun Choi, Robert Haslhofer and Or Hershkovits.
Proc. Amer. Math. Soc. 149 (2021), 1239-1245
Abstract, references and article information
Full-text PDF
MathSciNet review: 4211877
Short retractions of CAT(1) spaces
Alexander Lytchak and Anton Petrunin.
Proc. Amer. Math. Soc. 149 (2021), 1247-1257
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211878
A note on mean convex $\lambda$-surfaces in $\mathbb {R}^3$
Qiang Guang.
Proc. Amer. Math. Soc. 149 (2021), 1259-1266
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211879
On uncountable strongly concentrated sets of reals
Eilon Bilinsky.
Proc. Amer. Math. Soc. 149 (2021), 1267-1279
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211880
Unbalanced polarized relations
Shimon Garti.
Proc. Amer. Math. Soc. 149 (2021), 1281-1287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211881
Rosenthal families, pavings, and generic cardinal invariants
Piotr Koszmider and Arturo Martínez-Celis.
Proc. Amer. Math. Soc. 149 (2021), 1289-1303
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211882
A note on the weak splitting number
Alberto Cavallo, Carlo Collari and Anthony Conway.
Proc. Amer. Math. Soc. 149 (2021), 1305-1321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211883
Homology spheres and property R
Min Hoon Kim and JungHwan Park.
Proc. Amer. Math. Soc. 149 (2021), 1323-1328
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211884
Gradient estimates for a parabolic $p$-Laplace equation with logarithmic nonlinearity on Riemannian manifolds
Yu-Zhao Wang and Yan Xue.
Proc. Amer. Math. Soc. 149 (2021), 1329-1341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211885
Left-orderability, branched covers and double twist knots
Hannah Turner.
Proc. Amer. Math. Soc. 149 (2021), 1343-1358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4211886
Corrigendum to “On non-uniqueness in mean field games”
Erhan Bayraktar and Xin Zhang.
Proc. Amer. Math. Soc. 149 (2021), 1359-1360
Abstract, references and article information
Full-text PDF
MathSciNet review: 4211887